# SDR ZW0A0300902

- Difficulty date: January 19, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 8,781 hours, 4,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7732
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN ARM EGRESS FLOOR LIGHT OUT AT ROW 5 DUE TO WEAR OF DESIGN DEFICIENCY.  RESEATED BULB IN ROW 5 EGRESS FLOOR LIGHT SOCKET.  EMERGENCY EGRESS LIGHT SYSTEM OPS CHECK PER MM33-59-00.  CKECK-C 11-19-02 STL.  --CLOSED--
